# SDR DHLA2009743DH591

- Difficulty date: November 13, 2008
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 1030 RBL65 FLOORBEAM UPPER FLANGE WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 1030 BETWEEN RBL 29.5 AND RBL70 IAW COOPESA EO COO-2-53-437-08 DTD NOV 29, 2008 DOCUMENTED ON FORM 8110-3.
